# SDR DL777050208

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 21,992 hours, 3,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ON MIDDLE ROW AT 45 THRU 56.  REPLACED FUSE IN POWER SUPPLY.
